# SDR ECPR2018120768568

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: General aviation
- Aircraft: N8583N
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844161
- Aircraft time: 682 hours
- Engine: Lyc IO360C1C6
- Engine time: 682 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Stop
- Part number: 37970005
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE OVERMOULDED RUBBER BUMPER ON THE NOSE GEAR RETRACTION
STOP WAS FOUND BROKEN. THE RUBBER WAS SPLIT AT THE POINT OF CONTACT WITH THE RETRACTION
DRAG LINK. THIS AICRAFT HAS HAD THIS PART REPLACED THREE TIMES DURING THE PAST FOURTEEN
MONTHS FOR THE SAME ISSUE.
